# SDR LR7A08069

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Mount Bracket
- Part number: 351783
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5712, FOUND RT OW LEADING EDGE DIFFUSER MOUNTING BRACKET P/N 351783 CRACKED OWS205-255R.  WELD REPAIR ACCOMPLISHED IAW LAC MEA 382-30-08-029.
